| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Swelling/ Edema (4577)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
Event or Problem Description
On (b)(6) 2026, the patient reported swelling over the neurostimulator site.Fluid removed from the swelling was indicative of infection.On (b)(6) 2026, the neurostimulator was explanted.The deep incisional infection was treated with broad spectrum iv antibiotics for six weeks.